Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




161 Publications

2018 | Journal Article | IST-REx-ID: 458   OA
A. Akopyan and A. Bobenko, “Incircular nets and confocal conics,” Transactions of the American Mathematical Society, vol. 370, no. 4, pp. 2825–2854, 2018.
View | DOI | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 530   OA
H. Edelsbrunner and M. Iglesias Ham, “Multiple covers with balls I: Inclusion–exclusion,” Computational Geometry: Theory and Applications, vol. 68, pp. 119–133, 2018.
View | Files available | DOI
 
2018 | Thesis | IST-REx-ID: 201   OA
M. Iglesias Ham, Multiple covers with balls. IST Austria, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 106   OA
A. Akopyan and A. Petrunin, “Long geodesics on convex surfaces,” Mathematical Intelligencer, vol. 40, no. 3, pp. 26–31, 2018.
View | DOI | Download (ext.)
 
2018 | Conference Paper | IST-REx-ID: 187   OA
H. Edelsbrunner and G. F. Osang, “The multi-cover persistence of Euclidean balls,” presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary, 2018, vol. 99.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed